PCOS Treatment/Rest Symptoms Onset


Q: I recently was Diagnosed with PCOS and was placed on Nora BE made by Watson. When I got prescribed my next doses they were still Nora BE but from a different company. I was also placed on spironolactone for my increase in acne. On Sunday I started the Nora BE from another manufacturer and ended up with a sever headache. I woke up this morning covered in blood from my nose bleeding. Took it again got another sever headache and another nose bleed. Do you think that the change in manufacturer or the starting of spironolactone would be causing the headaches and nosebleeds? If so what would you suggest?

Symptoms:  Abdominal Pain Moderate to Severe
Missed Periods
Nose Bleeds
Blurred Vision

A:   Hi dear patient. In PCOS women the contraceptive pill can be given to induce regular periods or periods may be induced by progesterone tablets this will also reduce long term risk of developing endometrial cancer. You said you have been taking these contraceptive medications previously and had no issues but ever since you are on spironolactone you are experiencing these side effects.I suggest you to stop spironolactone and continue nora BE and advise you to consult your doctor for further needfull.

Related Q&A

Q: Is medical mariguana good for ovarian cyst

Q: Positive pregnancy test, history of ovarian cysts and miscarriages, have type 2 diabetes and on depo provera for 5 m...

Q: Hello I'm 19 and I have PCOS. I have been taking Yasmin for about 7 years now. The whole point of me taking this medi...

Q: I have not have my period for 4 months. on September I had a cyst on my left ovary. doctors give me some meds. I was ...

Q: Hello! I got out of the hospital a couple days ago after finding out I have a 3cm ovarian cyst. I'm on birth control ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon